# SDR ASAA2014112909772

- Difficulty date: November 29, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,922 hours, 2,987 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Insulation
- Condition: Missing
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE HARNESS HAS APPROXIMATELY SIX INCHES OF SHIELDING MISSING ABOUT 3 FEET FROM TERMINAL LUG ON B2 FIRE LOOP, NR 2 ENGINE.  ACFT 
GROUNDED.
